Analyse harmonique des mesures [Séminaire de Villetaneuse]
Astérisque, no. 135-136 (1986), 270 p.
@book{AST_1986__135-136__1_0,
     author = {Host, B. and M\'ela, J.-F. and Parreau, F.},
     title = {Analyse harmonique des mesures [S\'eminaire de Villetaneuse]},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {135-136},
     year = {1986},
     zbl = {0589.43001},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1986__135-136__1_0}
}
Host, B.; Méla, J.-F.; Parreau, F. Analyse harmonique des mesures [Séminaire de Villetaneuse]. Astérisque, no. 135-136 (1986), 270 p. http://www.numdam.org/item/AST_1986__135-136__1_0/

[1] Host B. et Parreau F. - Orthogonalité et propriétés spectrales dans les algèbres de convolution de mesures (à paraître).

[2] Rudin W. - Fourier Analysis on groups. Interscience Tracts in Pure and Applied Mathematics n°12. John Wiley And Sons. | Zbl 0107.09603

[3] Taylor J. L. - Measure algebras. Regional Conference Series in Math. n°16, A.M.S. (1972). | Zbl 0269.28001

[1] Brown G., Moran W. : On orthogonality of Riesz Products. Proc. Camb. Phil. Soc. 76 (1974), pp 173-181. | Article | Zbl 0282.43001

[2] Host B., Parreau F. : Sur les mesures dont la transformée de Fourier-Stieltjes ne tend pas vers 0 à l'infini. Coll. Math. 41-2 (1979). | Zbl 0466.43005

[3] Kahane J. P., Salem R. : Ensembles parfaits et séries trigonométriques. Hermann. | Zbl 0856.42001

[4] Lopez M., Ross K. : Sidon sets. Lecture Notes 13. M. Dekker. | Zbl 0351.43008

[5] Rudin W. : Fourier Analysis on groups. Interscience Tracts in Pure and Applied Mathematics n°12. John Wiley and Sons. | Zbl 0107.09603

[6] Taylor J. L. : Measure Algebras. Regional Conference Series in Math n°15, A.M.S. (1972). | Zbl 0269.28001

[7] Lyons R. : A charactérization of measures whose Fourier transforms vanish at infinity. Thèse (1982) .

[8] Amemiya I., Ito T. : A simple proof of the theorem of P.J. Cohen. Bull. Amer. Math. Soc. 70 (1964) 774-776. | Zbl 0126.31902

[1] De Leeuw K., Katznelson Y. - The two sides of a Fourier-Stieltjes transform and almost idempotent measures. Israël J. Math. (1970) 213-229. | Article | Zbl 0198.47901

[2] Fournier J., Pigno L. - Analytic and arithmetic properties of thin sets. Pacific J. Math. 105 n°1 (1983) 115-141. | Article | Zbl 0491.43006

[3] Glicksberg I. - When is μ*L 1 closed ? Trans. AMS 160 (1971). | Article | Zbl 0241.43005

[4] Glicksberg I. - Fourier-Stieltjes transforms with an isolated value. Conference on Harmonic Analysis, Maryland (1971). Lecture Notes in Math. 266. Springer-Verlag. | Zbl 0265.43006

[5] Graham C., Mcgehee O. C. - Essays in Commutative Harmonic Analysis. Springer-Verlag (1979). | Article | Zbl 0439.43001

[6] Host B., Parreau F. - Sur un problème de Glicksberg : les idéaux fermés de type fini de M(G). Ann. Inst. Fourier 38 (1978) 143-164. | Article | Zbl 0368.43001

[7] Host B., Parreau F. - Mesures presque-idempotentes et progression arithmétiques CRAS t. 297 (1978). | Zbl 0396.43002

[8] Kessler I. - Semi-idempotent measures on abelian groups. Bull. Amer. Math. Soc. 73 (1967). | Article | Zbl 0169.46202

[9] Kwapien S., Pelczynski A. - Absolutely summing operators and translation invariant spaces of functions on compact abelian groups. Math. Nachr. 94 (1980) 131-140. | Article | Zbl 0435.43002

[10] Mcgehee O. C - A conjecture of Littlewood, a question of Lusin, and a principle of Fourier transform behavior. | Article | Zbl 0507.43006

[11] Mcgehee O. C. - Remarks on the Littlewood conjecture and harmonic synthesis (à paraître). | Zbl 0539.42001

[12] Mcgehee O. C., Pigno L., Smith B. - Hardy's inequality and the L 1 -norm of exponential sums. Annals of Maths 113 (1981), 613-618. | Article | Zbl 0473.42001

[13] Méla J. F. - Mesures ϵ-idempotentes de norme bornée. Studia Math. 72 (1982) 131-149. | Article | Zbl 0503.43004

[14] Méla J. F. - Le calcul sur les caractères de l'algèbre M(G) et le problème μ*L 1 fermé ? Séminaire Bourbaki 534 (1979) Springer-Verlag. | Zbl 0432.43003

[15] Pigno L. - Transforms which almost vanish at infinity. Proc. Camb. Phil. Soc. 87. | Zbl 0431.43006

[16] Pigno L., Smith B. - Almost idempotent measures on compact abelian groups. J. Funct. Analysis 38 (1980) 61-70. | Article | Zbl 0453.43001

[17] Pisier G. - Un théorème sur les opérateurs linéaires entre espaces de Banach qui se factorisent par un espace de Hilbert. Séminaire d'Analyse fonctionnelle. (1979), Ecole Polytechnique. | Zbl 0436.47013

[18] Ramsey T., Wells B. - Fourier-Stieltjes transforms of strongly continuous measures, Michigan Math. J. 24 (1977) 13-19. | Article | Zbl 0346.43004

[19] Rudin W. - Fourier Analysis on groups - Interscience Tracts in Pure and Applied Mathematics n°12. John Wiley and Sons. | Zbl 0107.09603

[20] Lopez J. M., Ross K. A. - Sidon sets. Lecture Notes Marcel Dekker n°13 (1975). | Zbl 0351.43008

[21] Sarnak P. - Spectra of singular measures as multipliers. Journal of Funct. Anal. 37 (1980), 302-317. | Article | Zbl 0449.47025

[1] Bailey W. J., Brown G., Moran W. - Spectra of independant power measures. Proc. Camb. Phil. Soc. 72 (1972) 27-35. | Zbl 0257.43002

[2] Brown G. - Riesz products and generalized characters. Proc. Lond Math. Soc. 30 (1975) 209-238. | Zbl 0325.43003

[3] Brown G., Moran W. - On orthogonality of Riesz products. Proc. Camb. Phil. Soc. 76 (1974) 173-181. | Zbl 0282.43001

[4] Brown G., Moran W. - L-ideals of M(G) determined by continuity of translation. Proc. Edinburgh Math. Soc. (2) 18 (1972-73) 307-316. | Zbl 0267.43006

[5] Brown G., Moran W. - On the Silov boundary of a measure algebra. Bull. Lond. Math. Soc. 3 (1971) 197-203. | Article | Zbl 0221.43005

[6] Brown G., Moran W. - A dichotomy for infinite convolution of discrete measures. Proc. Camb. Phil. Soc. 73 (1973) 307-316. | Zbl 0247.43002

[7] Brown G., Moran W. - Bernoulli measures algebras. Acta Math. 132 (1974) 77-109. | Article | Zbl 0278.43004

[8] Dunkl C. F., Ramirez D. - Bounded projections on Fourier-Stieltjes transforms. Proc. Amer. Math. Soc. 31-1 (1972) 122. | Zbl 0242.43007

[9] Gamelin T. - Uniform algebras. Prentice Hall. | Zbl 0213.40401

[10] Host B., Parreau F. - Sur un problème de Glicksberg : les idéaux fermés de type fini de M(G). Ann. Inst. Fourier 28 (1978). | Article | Zbl 0368.43001

[11] Host B., Parreau F. - Orthogonalité et propriétés spectrales dans les algèbres de convolution de mesures (à paraître).

[12] Queffelec M. - Mesures spectrales associées à certaines suites arithmétiques. Bull. Soc. Math. 107 (1979) 385-421. | Zbl 0435.42007

[13] Méla J. F. - Mesures ϵ-idempotentes de norme bornée. Studia Math. 72 (1982) 131-149. | Article | Zbl 0503.43004

[14] Peyriere J. - Étude de quelques propriétés des produits de Riesz Ann. Inst. Fourier 25-2 (1975) 127-169. | Article | Zbl 0302.43003

[15] Sreider Y. A. - The structure of maximal ideals in rings of measures with convolution. Mat. Sbornik 27 (1950) 297 (Am. Math. Soc. Transl. 81).

[16] Taylor J. L. - Measure algebras. Regional Conference Series in Math. n°16, A.M.S. (1972). | Zbl 0269.28001

[17] Taylor J. L. - Convolution measure algebras with group maximal ideal spaces. Trans. Amer. Math. Soc. 128 (1967) 257-263. | Article | Zbl 0152.13303

[18] Taylor J. L. - Inverses, logarithms and idempotents in M(G). Rocky Mountain J. Math. 2 (1972) 183-206. | Article | Zbl 0282.43003

[19] Taylor J. L. - Ideal theory and Laplace transforms for a class of measure algebras on a group. Acta Math. 121 (1968) 251-292. | Article | Zbl 0177.18401

[20] Williamson J. H. - Banach algebra elements with independant powers, and theorem of Wiener-Pitt type. Proceedings of a symposium on function algebras. Scott Foresman and Co (1966) 186-197. | Zbl 0138.38303

[1] Brown G. - Riesz products and generalized characters. Proc. Lond. Math. Soc. 30 (1975) 209-238. | Zbl 0325.43003

[2] Brown G., Moran W. - On orthogonality of Riesz products. Proc. Camb. Phil. Soc. 76 (1974) 173-181. | Zbl 0282.43001

[3] Peyriere J. - Étude de quelques propriétés des produits de Riesz. Ann. Inst. Fourier 25-2 (1975) 127-169. | Article | Zbl 0302.43003

[4] Graham C., Host B., Parreau F. - The interior of the Silov boundary of M(G) is trivial. J. Funct. Anal. (1980). | Zbl 0445.46039

[5] Host B., Parreau F. - Thèse (Université Paris-Nord, Villetaneuse 1979).

[1] Graham C. - Non sidon sets in the support of a Fourier-Stieltjes transform. Colloq. Math. 36 (1976) 122. | Article | Zbl 0361.43003

[2] Graham C., Host B., Parreau F. - Sur les supports des transformées de Fourier-Stieltjes. Colloq. Math. 44-1 (1980). | Article | Zbl 0474.43003

[3] Host B., Parreau F. - Thèse (Université Paris-Nord, Villetaneuse, 1979).

[4] Katznelson Y., Mcgehee C. - Un ensemble d'entiers E tel que B O ( E ) B ( E ) O . C.R.A.Sc. Paris t. 280 (1975) 31. | Zbl 0304.42025

[5] Lopez J. M., Ross K. A. - Sidon sets. Lecture Notes Marcel Dekker (1975). | Zbl 0351.43008

[6] Méla J. F. - Mesures ε -idempotentes de norme bornée. Studia Math. 72 (1982) 131-149. | Article | Zbl 0503.43004

[7] Pigno L. - Transforms which almost vanish at infinity. Math. Proc. Cambridge Philos. Soc. 87 (1980) 75-79. | Article | Zbl 0431.43006

[8] Pigno L. - Diophantine approximation and quantitative behaviour of transforms (prépublication).

[9] Rudin W. - Real and complex analysis. Mc Graw Hill. | Zbl 0925.00005

[10] Szemeredi E. - On sets of integers containing no k elements in arithmetic progressions. Acta. Math. 27 (1975) 199. | Zbl 0303.10056

[11] Taylor J. L. - Measures algebras. Regional Conference Series in Math. n°16, A.M.S. (1973). | Article | Zbl 0269.28001

[1] Graham R. L., Rothschild B. L. - A short proof of Van der Waerden's theorem on arithmetic progressions Proc. Amer. Math. Soc. 42-2 (1974) 385. | Zbl 0278.05001

[2] Host B., Parreau F. - Mesures presque idempotentes et progressions arithmétiques. Note aux C.R.A.Sc. Paris t. 287, 9-10 (1978). | Zbl 0396.43002

[3] Host B., Parreau F. - Thèse (Université Paris-Nord, Villetaneuse, 1979).

[4] Izuchi K. - On a certain L-ideal of the measure algebra. Coll. Math. 35-1. | Zbl 0411.43006

[5] Lopez J. M., Ross K. A. - Sidon sets. Lectures Notes. Marcel Dekker n°13 (1975). | Zbl 0351.43008

[6] Szemeredi E. - On sets of integers containing no k elements in arithmetic progression. Acta Math. 27 (1975) 199. | Zbl 0303.10056

[7] Graham C. - Non-Sidon sets in the support of a Fourier- Stieltjes transform. Coll. Math. 36-2 (1976) 269-273. | Zbl 0361.43003

[1] G. Brown - Idempotents in the closure of characters. Bull. London Math. Soc. 4 (1972) 43-46. | Article | Zbl 0247.43016

[2] G. Brown et W. Moran - A dichotomy for infinite convolutions of discrete measures. Proc. Cambridge Phil. Soc. 73 (1973) 307-316. | Article | Zbl 0247.43002

[3] D. F. Dunkl et D. Ramirez - Bounded projections on Fourier Stieltjes transforms. Proc. Amer. Math. Soc. 31-1 (1972) 122. | Article | Zbl 0242.43007

[4] I. Glicksberg - Fourier-Stieltjes transforms with an isolated value. Conference on Harmonic Analysis, Maryland (1971), Lectures Notes in Math. 266, Springer-Verlag. | Zbl 0265.43006

[5] I. Glicksberg et I. Wik - The range of Fourier-Stieltjes transforms of parts of measures, Conference on Harmonic Analysis, Maryland (1971), Lectures Notes in Math. 266, Springer-Verlag. | Zbl 0265.43007

[6] J. Haight - Difference covers which have small k-sums for any k. Matematica 20 (1973) 109-118. | Zbl 0267.05013

[7] B. Host et F. Parreau - Sur un problème de Glicksberg : les idéaux fermés de type fini de M(G), Ann. Inst. Fourier 38-3 (1978) 143-154. | Article | Zbl 0368.43001

[8] J. P. Kahane - Approximation par des exponentielles imaginaires ; ensembles de Dirichlet et ensembles de Kronecker. Journal of approximation Theory 2 (1969). | Zbl 0195.07601

[9] J. P. Kahane et R. Salem - Ensembles parfaits et séries trigonométriques, Hermann. | Zbl 0856.42001

[10] T. W. Körner - Some results on Kronecker, Dirichlet and Helson sets, Ann. Inst. Fourier 20-2 (1970) 219-234. | Article | Zbl 0196.08403

[11] L. Lindahl et F. Poulsen - Thin sets in Harmonic Analysis, Marcel Dekker (1971). | Zbl 0226.43006

[12] J. F. Méla - Mesures ϵ-idempotentes de norme bornée. Studia Math. 72 (1982) . | Zbl 0503.43004

[13] N. W. Rickert - Locally compact topologies for groups. Trans. Amer. Math. Soc. 126 (1967) 225-235. | Article | Zbl 0189.32404

[14] W. Rudin - Fourier Analysis on groups. Interscience Tracts in Math. n°12. John Wiley and Sons. | Zbl 0107.09603

[15] T. Shimizu - Independant sets and measure algebras, Studia Math. 59 (1977). | Article | Zbl 0342.43002

[16] M. Talagrand - Solution d'un problème de R. Haydon. Publications du département de Maths de Lyon (1975) 12-2. | Zbl 0317.28004

[17] N. T. Varopoulos - Groups of continuous functions in Harmonic Analysis. Acta. Math. 125 (1970) 109-154. | Article | Zbl 0214.38102

[18] J. H. Williamson - Raikov systems. Symposia on theoritical Physics and Mathematics, vol. 8 (1968) 173-183. | Article | Zbl 0177.18402

[19] J. H. Williamson - Raikov systems and the pathology of M(IR) Studia Math. 31 (1968) 399-409. | Article | Zbl 0172.41801

[20] L. T. Ramsey et B. Wells - Fourier-Stieltjes transforms of strongly continuous measures, Michigan Math. Journal 24 (1977), 13-19. | Article | Zbl 0346.43004

[21] C. Graham et C. Mcgehee - Essays in commutative Harmonic Analysis - Springer-Verlag. | Article | Zbl 0439.43001

[22] Séminaire sur la théorie spectrale des systèmes dynamiques (Villetaneuse 1983).